Thank you so much, now I'm a little bit relieved. I only weigh 97 lbs and I thought I was getting too much Rituximab. I only have 3 more maintenance dose left and I pray to God I'll be ok. Thanks again.
Member has chosen to not make this information public.
Member not yet following any Pages.
Thanks mepowers for taking time to respond to my concern about the Rituximab. All my treatments has to be infuse for 4 hours. My body cannot tolerate when they run the Rituximab faster than 150cc/hour. Even though they infuse it slowly I still have the reaction. Do you know the dosage of Rituximab you're getting or was getting ?
Hi Colleen, thanks for your response.The side effects lasted for about 15 to 30 minutes after they stop the infusion and after they give me additional benadryl, tylenol and prednisone. I know the hives and fever are common side effects but what scares me are the chest and back discomfort. That's why I dread to go for my treatment but I have no choice. I want to get well.
I've been diagnosed with NHL 2 years ago and was started on Rituximab 500 mg IV infusion . I'm now on maintenance dose of Rituximab every 2 months. I've been having reactions ,like hives,chest and back discomfort and fever ever since I started my initial treatment and up to now. They always premedicate me with Benadryl IVPB, Tylenol , pepcid IVPB and Prednisone IVP. And I'm still having reactions. Does anyone have the same experience like I do?